W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
TAC123415A |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The field sales associate (fsa) reported the following to gore: on (b)(6) 2025, the patient underwent an endovascular procedure to treat an aneurysm utilizing the gore® tag® thoracic branch endoprosthesis in zone 2.It was reported that there was a deployment failure.The physician pulled the deployment line faster than the fsa suggested.The back half of the stent was unable to be deployed.The physician ballooned the stent to resolve the issue.There were no anatomic constraints.The patient tolerated the procedure.The physician stated that excessive wire wrap of the pigtail and device may have contributed to the reported event.
Additional Manufacturer Narrative
According to the gore® tag® thoracic branch endoprosthesis instructions for use, adverse events that may occur and / or require intervention include endoprosthesis: incomplete deployment.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h3, h6 the device evaluation showed the following: no irregularities were observed on the delivery catheter.The deployment line and the aortic component (ac) endoprosthesis were not returned as they were discarded and implanted into the patient, respectively.The reported event description states, ¿there was a deployment failure¿ and ¿the back half of the stent was unable to be deployed.¿ this could not be confirmed as the deployment line and ac endoprosthesis was not returned.No root cause for the report of partial deployment could be identified.A manufacturing deficiency associated with the ac device was not identified during the device evaluation.